Uneven lips after Juvederm? (photos)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 13
Typically it takes a full two weeks for the swelling to subside after the treatment. Some gentle massage of the area may help to even things out. If not, I would recommend a visit back to your injector for further instruction.
Unhappy lip filler treatment
Thank you for your question and pictures. I usually have my patients wait two full weeks before adding more filler or make any corrections. The lips swell more than other areas of the face during and after injections. I would go back to your injector for him/her to re-examine if you are still concerned. Have a great day.
This issue is can be from swelling, or filler asymmetry. I would call your injector for advice on how to proceed, although the typical treatment would be to wait for 2 weeks before deciding on how to proceed. Have a great day, and best wishes!
You might also like...
Uneven lips after juvederm injection
Thank you for your question and for attaching photos. I tell all of our patients to wait a full 1-2 weeks for the swelling to decrease. The swelling could be the cause of your asymmetry. Once you have waited the full 2 weeks, you should return to your injector if you are still dissatisfied with your final results. You do have the option of dissolving the juvederm if you are not happy at that time. As always make sure you are seeing an experienced injector preferably in a plastic surgery or dermatology practice. Good luck to you.
Thank you for your question. It looks like you may still have some swelling. I would wait at least two weeks for all swelling to resolve before you will see your final result. If at that time your lips still look uneven then I would return to your injector to add more or you may need to use hyaluronidase to dissolve some of the filler.
Uneven Lips After Juvederm
You still may have some swelling. If after 2 weeks things look the same then your options would be to either add more filler to try and even things out or have the filler dissolved with Hyaluronidase. Best wishes.
Lip swelling after injections
I would give it another week. Sometimes swelling can persist up to 2 weeks. Also I would go back to your injector and let him or her know you are unhappy. Sometimes massaging the larger area for 1 to 2 weeks will also help bring down the size as the gel is malleable. If at the end, it is still uneven and you are unhappy, you can always have it dissolved away
Final Result After Lip Augmentation With Juvederm
Thank you for your question and for sharing your photographs. Sorry that you are having some concerns about your postprocedure appearance. Please keep in mind that it will take 2 weeks to allow for normal postprocedure swelling and bruising to resolve and to see your final result. At that point, if you continue to have any concerns, please be sure to see your injector for an in-person reevaluation in order to best address your concerns and to determine the best course of action. Any unwanted filler can be easily removed with Vitrase. Hope this helps and best wishes!
Uneven lips after Juvederm
This is probably going to need attention. This won't get better on it's own. I would discuss with your injector and decide if you need to add some in some places or use hyaluronidase to remove some. See link.
Lip Augmentation and evaluating your result
Lip augmentation is a procedure to change the shape of the lips to improve symmetry, volume, and/or contours. Facial fillers like Juvederm, Restylane, and Belotero are common hyaluronic acid products used in the lips.
Simply poking the lips with a needle will cause reactive swelling. This will settle in a few days. It also takes time for the hyaluronic acid to attract water. This will take 2 weeks. I recommend my patients come back for evaluation after 2 weeks for a safe and happy result.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.